Revista Matemática Iberoamericana


Full-Text PDF (1280 KB) | Table of Contents | RMI summary
Volume 8, Issue 1, 1992, pp. 69–92
DOI: 10.4171/RMI/117

Hardy Space Estimates for Multilinear Operators, II

Loukas Grafakos[1]

(1) Department of Mathematics, Washington University, 1 Brookings Drive, Campus Box 1146, MO 63130, ST. LOUIS, UNITED STATES

We continue the study of multilinear operators given by products of finite vectors of Calderón-Zygmund operators. We determine the set of all $r ≤ 1$ for which these operators map products of Lebesgue spaces $L^p(\mathbbR^n)$ into the Hardy spaces $H^r(\mathbbR^n)$. At the endpoint case $r = n/(n + m + 1)$, where $m$ is the highest vanishing moment of the multilinear operator, we prove a weak type result.

No keywords available for this article.

Grafakos L. Hardy Space Estimates for Multilinear Operators, II. Rev. Mat. Iberoamericana 8 (1992), 69-92. doi: 10.4171/RMI/117